日本向けの送料オプションに新低価格送料できました。

最安値を保証

掲載写真は味違い又はサイズ違いの商品写真の場合も

Theraflu ExpressMax Severe Cold & Cough Syrup - Daytime Berry 8.3 fl.oz

メーカー小売希望価格: ¥1959
販売価格: ¥1336
在庫切れ
5/6/2025 に再入荷 します

You'll receive a one time email when this product arrives in stock.

代替商品

ExpressMax Severe Cold & Cough Syrup - Daytime の説明 from Theraflu
Don't let your worst cold and cough symptoms ruin your plans. Grab serious, warming relief and get on with your day, with a berry-flavored syrup that won't make you drowsy and combines maximum-strength medicines available without a prescription. Find daytime relief from congestion, cough, pain, and fever with Theraflu ExpressMax Daytime Severe Cold & Cough.

Each 30 mL contains: potassium 30.2 mg, sodium 14 mg
Alcohol Free

成分:
Active ingredients (in each 30 mL): Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Phenylephrine HCl 10 mg

Inactive ingredients: acesulfame potassium, anhydrous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, maltitol solution, propylene glycol, purified water, sodium benzoate, sodium citrate

ご使用方法
Do not use more than directed.
-measure the dose correctly using the enclosed dosing cup
take every 4 hours in dosing cup provided, while symptoms persist
do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor

Adults and children 12 years of age and over: 30 mL
Children under 12 years of age: do not use

製造元免責条項
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash
If a skin reaction occurs, stop use and seek medical help right away
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


こちらの商品をご購入された方はこちらの商品も合わせてご購入されております